# SDR WRNA200600019

- Difficulty date: January 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 50,653 hours, 20,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON FUSELAGE SKIN ABOVE THE RT FORWARD PASSENGER DOOR, TWO AREAS, AT S9L BETWEEN FR 14C AND FR 14B AND 1 AREA AT S11L BETWEEN FR13 AND FR13A.  ACCOMPLISHED REPAIR PER AVBORNE REPAIR REFERENCE 25599-7-02-02-2006, (AIRBUS REPAIR DESIGN APPROVAL SHEET RAS/AS/028/2006) PERFORMED SMOOTH REWORK OF CORRODED AREAS, PERFORMED INSPECTIONS, ROTOTEST AND DVI OF HOLES IN CORRODED AREAS, HFEC AND DVI OF CORRODED AREAS, INSTALLED OVERSIZE FASTENERS IN CORRODED AREAS AND RE-PROTECT PER SRM.
